Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On a theorem concerning existence of interpolating functions


Author: Richard F. DeMar
Journal: Trans. Amer. Math. Soc. 114 (1965), 23-29
MSC: Primary 30.70; Secondary 41.10
MathSciNet review: 0210903
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.70, 41.10

Retrieve articles in all journals with MSC: 30.70, 41.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0210903-2
PII: S 0002-9947(1965)0210903-2
Article copyright: © Copyright 1965 American Mathematical Society